International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1990 / Article

Open Access

Volume 13 |Article ID 790463 | https://doi.org/10.1155/S0161171290000680

C. Orhan, "Sublinear functionals and Knopp's core theorem", International Journal of Mathematics and Mathematical Sciences, vol. 13, Article ID 790463, 8 pages, 1990. https://doi.org/10.1155/S0161171290000680

Sublinear functionals and Knopp's core theorem

Received26 Jan 1989
Revised20 Oct 1989

Abstract

In this paper we are concerned with inequalities involving certain sublinear functionals on m, the space of real bounded sequences. Such inequalities being analogues of Knopp's Core theorem.

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.
 PDF Download Citation Citation
 Order printed copiesOrder
Views120
Downloads487
Citations

Article of the Year Award: Outstanding research contributions of 2021, as selected by our Chief Editors. Read the winning articles.